# SDR FDEA200909253385

- Difficulty date: September 25, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Dented
- Location: Bs 720
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BILGE AREA, STA 720, BL-0, WL 154, TOP OF FRAME HAS SMALL DENT AND SMALL CHAFE MARK ON TOP SURFACE. DOT NR102-013.  TRIMMED OUT DAMAGED AREA IAW SRM 53-00-07, FIG 201; PERFORMED HFEC IAW NTM 51-00-  19, PT 6 ON INITIAL FASTENER HOLES COMMON TO REPAIR, NO CRACK INDICATION NOTED;   RECEIVED NEW PART REPAIR "J" SECTION FROM FAB SHOP TRAVELER #T9/804941; LOCATED &   DRILLED REPAIR "J" SECTION ON STA 720 BL-0, WL-154 IAW SRM 53-00-07, FIG 201, REPAIR 5;   TREATED AND PRIMED IAW SRM 51-20-01; INSTALLED REPAIR "J" SECTION ON STA 720, BL-0,   WL-154 IAW SRM 51-40-02.
